Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2926 Publications


2020 | Conference Paper | IST-REx-ID: 7952 | OA
Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of PL-Approximations of Isomanifolds.” 36th International Symposium on Computational Geometry, vol. 164, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020, p. 20:1-20:18, doi:10.4230/LIPIcs.SoCG.2020.20.
View | Files available | DOI
 

2020 | Conference Paper | IST-REx-ID: 7955 | OA
Ashok, Pranav, et al. “Approximating Values of Generalized-Reachability Stochastic Games.” Proceedings of the 35th Annual ACM/IEEE Symposium on Logic in Computer Science , Association for Computing Machinery, pp. 102–15, doi:10.1145/3373718.3394761.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, Springer Nature, 2020, p. 50, doi:10.1007/s00220-019-03657-4.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics, vol. 178, no. 2, Springer Nature, 2020, pp. 319–78, doi:10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
 

Filters and Search Terms

extern<>1

Search

Filter Publications